# SDR DL72S981630

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD WING FITTING BORE HAS CORROSION AND SCORING, FOUND WHEN BUSHING REMOVED.  REMOVED BTL PIN ON R/C 59, OPN 5508AD AND REMOVED FWD BUSHING PER M/M 57-41-11.  FOUND CORROSION TO BE WITHIN .15 OF INNER EDGE OF TERMINAL FITTING AT 10 AND 11 O'CLOCK POSITION FACING AFT.  MACHINE BORE TO 3500 PER SRM 53-40-01 PG 13.  CORR REMOVAL COMPLETE, OK TO TREAT BORE.  TREATED BORE, TURNED AND TREATED BUSHING, INSTALLED BUSHING.
